# SDR 98FDEA00008

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B13
- Condition: Failed
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DATA COMPUTER NR 1 CIRCUIT BREAKER POPPED ON TAKEOFF ROLL, CONTINUED TO TROUBLESHOOT PROBLEM IN AIR.  CIRCUIT BREAKER WOULD NOT RESET.  RETURNED TO SDF FOR MAINTENANCE TO WORK.  REMOVED AND REPLACED AIR DATA COMPUTER PER MAINTENANCE MANUAL 34-12-0 PAGES 8 AND 9.  OPERATIONAL CHECK OK, PERFORMED PITOT/STATIC LOW RANGE PER MAINTENANCE MANUAL 34-11-0 PAGES 503 AND 504.
